# SDR SWIA971104

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12038594501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR UP TAKEOFF WARNING CONTINUED TRIM, FLAPS, AUTO FEATHER.  REPLACED GEAR CONTROL BOX, OPS CHECKS GOOD AT THIS TIME.
